# SDR HALA2017080800218

- Difficulty date: August 8, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N480HA
- Make and model: Boeing 717-200
- Aircraft serial: 55125
- Aircraft time: 25,169 hours, 59,417 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Lt Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: R, B
- Precautionary procedure: O

## Discrepancy

COMPRESSOR STALL LEFT ENG, LOUD BANG/SMELLED FUMES THEN ENG L COMP STALL ON EAD.  ENGINE CHANGE IN WORK.
